# SDR IPXA2025021184603

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 32,580 hours, 11,795 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*SDR FILED OPEN* *AIR TURN BACK* CLIMBING OUT OF APPROX 300 FT RECEIVED FWD CARGO DOOR MESSAGE AND ANNUNI. RAN CK LIST. LIGHT WENT OUT BUT CAME BACK ON AS SOON AS WE STARTED TO CLIMB AGAIN. DEFERRED FWD LOWER CARGO DOOR INDICATION SYSTEM IAW MEL 52-71-1-1. DMP ACCOMPLISHED PLACARDS INSTALLED.
